# SDR 2001UALA00440

- Difficulty date: April 7, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH POINT LEFT HAND FAIL SAFE LUG ON FUSELAGE SIDE IS CORRODED.  LUG REAMED TO REMOVE CORROSION AND A BUSHING WAS MANUFACTURED AND INSTALLED.  MAJOR REPAIR ACCOMPLISHED.
